Programme

PRINTABLE PROGRAMME HERE (pdf): THURSDAY & FRIDAY.

Induction loopsystem is available in all 3 rooms on both days.

Programme Thursday 20 April 2017

EURO-CIU Symposium Thursday 20 April 2017 in Helsinki - preliminary schedule (there may be still some changes)
Time / RoomAuditorium
(Lectures in Finnish or English. Simultaneous and text interpreting available in FIN <-> ENG)
Aulakabinetti
(Lectures in Finnish, text interpretation in Finnish)
 Liikkumo
(Lectures only in ENG + English text interpretation available)
9:30-10:00Opening words: PIRKKO MATTILA, Minister of Social Affairs and Health, LapCI ry and Kuuloliitto ry--
10:00-10:30MINNA HUOTILAINEN:
Why and how music can help the brain to develop?
(In Finnish, simultaneous interpreting in English)
--
10:30-11:00ÅSA PALVIAINEN: The Multilingual Turn: Current issues in research on multilingualism
(In English, simultaneous interpreting in Finnish)
-10:30-11:00RITVA TORPPA: Music for better spoken language skills of children with CIs
11:00-11:15SHORT BREAK 15 minSHORT BREAK 15 min11:00-11:15SHORT BREAK 15 min
11:15-11:45TUULA AHLGREN: Adults Cochlear Implant rehabilitation by The Social Insurance Institution of Finland
(In Finnish, simultaneous interpreting in English)
TAINA VÄLIMAA: Early vocabulary growth in children with cochlear implants: early signs and spoken words11:15-11:45RITVA TORPPA: Workshop: Towards better perception of pitch and prosody, language and singing skills!
11:45-12:15OLLI VESTERINEN: Crossing Boundaries in Learning
(In Finnish, simultaneous interpreting in English)
LAURA KANTO: Simultaneous acquisition of sign language and spoken language forms a special type of bimodal bilingualism11:45-12:15ULLA SERGEJEFF: Music groups for hearing impaired children in Finland
12:15-13:15LUNCH BREAK 60 minLUNCH BREAK 60 minLUNCH BREAK 60 minLUNCH BREAK 60 min
13:15-13:45Cochlear Implant manufacturers 15 min presentations (Cochlear and MED-EL)
(In Finnish, simultaneous interpreting in English)
JORMA KAARELA: How does Sennheiser CinemaConnect support the accessibility at the movie theaters?13:15-14:00 (45 min)ELISA SEPPÄNEN: Music play school activities and their theoretical background.
13:45-14:15ANN-CHARLOTTE GYLLENRAM: Family Intervention in a New Era
(In English, simultaneous interpreting in Finnish)
KRISTIINA PITKÄNEN: Valteri Services in Supporting Learning and School Attendance (1 h!)14:00-14:30RUSS PALMER: Musical experiences using cochlear implants (CI)
14:15-14:45EILA LONKA: Outcomes of cochlear implantation in Finnish adults quality of life
(In Finnish, simultaneous interpreting in English)
KRISTIINA PITKÄNEN: Valteri Services in Supporting Learning and School Attendance (1 h!)14:30-14:45COFFEE BREAK 30 min
14:45-15:15COFFEE BREAK 30 minCOFFEE BREAK 30 min14:45-15:45 (60 minutes)SUVI PITKOLA & INGO STEINBACH: Workshop: Music and Autism Spectrum Disorder
15:15-15:45PEKKA LAPINLEIMU:
Kuuloliitto ry
(15 min)
MARIANNE RINTALA: What's up with LapCI? (15 min)
SARI MYKKÄNEN:
Peer support from hospital point of view (FIN)
15:45-16:15VALERIE LOOI: Pitch Perception Training for Adult Cochlear Implant Recipients: What have we learnt, and how can we apply it to pediatric recipients?
(In English, simultaneous interpreting in Finnish)
ILONA MAULA-TERVO & ANNIINA LAVIKAINEN: Peer support project and study in Kuuloliitto (FIN)
16:15-16:30Closing words DAY 1: VESA KURIKKA, STEA--
FREETIME
18:15-Sightseeing transportation to restaurant Sipuli, small Helsinki sightseeing tour in same trip.
19:30-Dinner and program in Helsinki City Center in restaurant Sipuli, dinner cards 70 € / person
22:45Transportation from restaurant Sipuli to the Light House

We will enjoy a relaxing dinner together at restaurant Sipuli with 3-course meal plus wine. Please remember to add this option when you register to the event.


Programme Friday 21 April 2017

EURO-CIU Symposium Friday 21 April 2017 in Helsinki - preliminary schedule (there may be still some changes)
Time / RoomAuditorium
(simultaneous and text interpreting available in FIN <-> ENG)
 Aulakabinetti
Lectures in English and English text interpretation available
Liikkumo
(Lectures only in ENG + English text interpretation available)
9:00-9:20Opening words: TERESA AMAT (EURO-CIU president), LapCI ry and Kuuloliitto ry
9:20-9:50JOHANNA PÄTZOLD: The potential Benefit of including Music into CI (Re-) Habilitation
9:50-10:35KATHRYN CROWE: Hei! 你好! !مرحبا: Language acquisition in a multilingual world10:00-10:30-TOM CAMPBELL: Spatialisation via objective interaural electrode pairing:
Directions for speech-in-noise and music perception
10:35-10:45Short break 10 min10:30-10:45Short break 15 minShort break 15 min
10:45-11:15RITVA TAKKINEN: A spoken language and a sign language as language resources of children using
cochlear implants
10:45-11:15PÄIVI RAINO: kirjoitustulkkaus ja puheentunnistus tukemassa kielellistä saavutettavuutta (?)RESONAARI: Making music learning accessible
11:15-11:45NIKLAS WENMAN: Cochlear implant gives strenght - the story of my own life11:15-11:45JUHA NIKULA: HereUhear; Assistive listening systems, how to find the qualified venues and seats?- " -
11:45-12:15PEKKA RISSANEN: What is known of economics of Cochlear Implantation?11:45-12:15JAANA JOKITULPPO: Good acoustic conditions for unimpaired hearingBJÖRN PETERSEN: Musical Ear Training Through Active Music Making in Adult and Adolescent CI Users
12:15-13:15LUNCH BREAK 60 min12:15-13:15LUNCH BREAK 60 minLUNCH BREAK 60 min
13:15-13:45ANTTI AARNISALO: Rehabilitation of CI-children and -youth13:15-13:45JOHANNA PÄTZOLD: Singing workshop for adults with CIs
13:45-14:15SARI MYKKÄNEN: CI for working-aged hearing-impaired adults, indications, results and some thoughts about the future13:45-14:15RIITTA LAHTINEN & SANNA NUUTINEN: CI and haptices (touch messages) in everyday life and rehabilitationBJÖRN PETERSEN: Rap workshop
13:55-14:25CANCELLED HEIDI OLZE: Changes in the quality of life and tinnitus-related distress following cochlear implantation – a study of aged generation14:15-15:00COFFEE BREAK AND POSTERS 45 minCOFFEE BREAK AND POSTERS 45 min
14:15-15:00COFFEE BREAK AND POSTERS 45 min15:00-15:30VILLE SIVONEN: Sequential bilateral cochlear implantation in working-age adultsTEPPO SÄRKÄMÖ: The power of music at older age
15:00-15:30AARNO DIETZ: Cochlear Implantation: Have we reached the ceiling?15:30-16:00-HEINI SILTAINSUU: Workshop: FeelingMusic: Musical activities for older people with hearing impairments /Työpaja: TunneMusiikki: Musiikkitoimintoja ikääntyneille kuulovammaisille
15:30-16:00BRIAN LAMB: The Real Cost of Hearing Loss – Why investing in hearing technology improves lives and saves society money--
16:00-16:30Music performance by The LapCI-band
and closing words by:
Ulla Konkarikoski & Leena Hasselman /LapCI ry
and Pekka Lapinleimu /Kuuloliitto ry

 


The Programme in the Auditorium will be LIVESTREAMED on both days. You can follow the stream online by paying 50 euros. Send email to info@lapci.fi and you will receive payment instructions and the link. There is no interpretation in the live stream.

 

22nd April 2017
EURO-CIU General Assembly 2017. GA is meant for EURO-CIU members.

  • Official General Assembly languages are: English, German and French.
    • Text interpreting is available in English.
    • Induction loopsystem is available.

logot_euro-ciu